Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5 Publications


2022 | Journal Article | IST-REx-ID: 10335 | OA
V. Kaluza and M. Tancer, “Even maps, the Colin de Verdière number and representations of graphs,” Combinatorica. Springer Nature, 2022.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 9582 | OA
M. A. Kwan, S. Letzter, B. Sudakov, and T. Tran, “Dense induced bipartite subgraphs in triangle-free graphs,” Combinatorica, vol. 40, no. 2. Springer, pp. 283–305, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 7034 | OA
R. Fulek and J. Kynčl, “Counterexample to an extension of the Hanani-Tutte theorem on the surface of genus 4,” Combinatorica, vol. 39, no. 6. Springer Nature, pp. 1267–1279, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

1992 | Journal Article | IST-REx-ID: 4053
B. Aronov, H. Edelsbrunner, L. Guibas, and M. Sharir, “The number of edges of many faces in a line segment arrangement,” Combinatorica, vol. 12, no. 3. Springer, pp. 261–274, 1992.
View | DOI | Download None (ext.)
 

1990 | Journal Article | IST-REx-ID: 4069
H. Edelsbrunner, “An acyclicity theorem for cell complexes in d dimension,” Combinatorica, vol. 10, no. 3. Springer, pp. 251–260, 1990.
View | DOI | Download None (ext.)
 

Filters and Search Terms

issn=0209-9683

Search

Filter Publications